# SDR FDEA201112135255

- Difficulty date: December 13, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE STRUT PANEL 433GR CUT OUT INTERNAL SURFACE CORRODED.  REMOVED CORROSION IAW SRM 54-50-01; BEFORE: .130", AFTER: .070", LOSS: .060", FOUND OUT OF LIMITS IAW SRM 54-50-01, FIG 101, DETAIL 3.  R & R SKIN IAW DWG 311N5193, AND SRM 51-40-02.  MAJOR REPAIR.
